# SDR ASOA05149

- Difficulty date: February 21, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4744 - DURING A GROUND INSPECTION IN SLC, THE AFT EXTERIOR EMERGENCY LIGHT ON THE LEFT SIDE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE AFT EXTERIOR EMERGENCY LIGHT ON THE LEFT SIDE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
